# SDR GRAA9613

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - LINE MAINTENANCE DISCOVERED AT ROW 18, ONE EACH EMERGENCY FLOOR TRACK LIGHTING RED LENS WAS MISSING.  MAINTENANCE REPLACED THE LENS.  AN OPERATIONAL CHECK WAS PERFORMED ON THE EMERGENCY FLOOR TRACK LIGHTING SYSTEM.  THE EMERGENCY FLOOR TRACK LIGHTING SYSTEM CHECKED NORMAL.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
